Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 698700.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Punctuated evolution and robustness in morphogenesis
Authors:Grigoriev, Dima; Reinitz, J.; Vakulenko, S.; Weber, A.
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2014
Title of Journal:BioSystems
Volume:123
Start Page:106
End Page:113
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://www.sciencedirect.com/science/article/pii/S...
DOI:10.1016/j.biosystems.2014.06.013
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.